A 21-year-old female asked about a 22-year-old female:
for acne that is caused by hormonal imbalance. how do you correct the underlying cause?
1 doctor answer • 1 doctor weighed in
Fertility Medicine 33 years experience
Birth control pills: If the acne is caused by hormone imbalance, the first thing to do is make sure there are no hormonal issues such as thyroid problems that need to be corrected first. Usually, the first line is use birth control pills and add other drugs to block testosterone if the problem is not improved.
4088 viewsAnswered >2 years ago
Last updated May 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.